# SDR P5CA9700457

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 HOLES ON UPPER RT INBD LEADING EDGE PANEL.  CLEANED DAMAGED AREA, POTTED HOLE, SANDED SMOOTH, AND APPLIED FIBERGLASS OVERLAYS IAW BOEING SRM 51-40-09.
